# SDR DL767031122

- Difficulty date: December 19, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 65,175 hours, 31,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 14872610100
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE AFT P-DOME GORE PANELS PER AD 88-19-03 REVEALED A CRACK AT A FASTENER LOCATION COMMON TO THE STIFFENER 13R LAP JOINT.  THE CRACK WAS REMOVED WITH A CUTOUT TO THE GORE PANEL AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 088005-14AD.
